# SDR 2007UALA02154

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 47,622 hours, 16,649 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR HARD TO ARM AND DISARM.   [08-07-07]   NO ABNORMAL FORCES NOTED.  OPENED BOTH DOORS AND CHECKED FOR DEBRIS, NONE NOTED.
